# SDR SWAA2013061817288

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 33,746 hours, 23,022 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: SG95530003
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT UPPER ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW DWG.
